Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 723698, 6 pages
http://dx.doi.org/10.1155/2013/723698
Research Article

A Note on Solitary Wave Solutions of the Nonlinear Generalized Camassa-Holm Equation

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 24 September 2012; Revised 6 January 2013; Accepted 10 January 2013

Academic Editor: Baruch Cahlon

Copyright © 2013 Lei Zhang and Xing Tao Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We give a simple method for applying ordinary differential equation to solve the nonlinear generalized Camassa-Holm equation . Furthermore we give a new ansätz. In the cases where , the numerical simulations demonstrate the results.